# SDR UALA2013031101429

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,311 hours, 13,699 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19B EMERGENCY LIGHT ON SIDE OF SEAT BROKEN.  REPLACED LIGHT ASSY.
